Advances in Applied Mathematics logo Academic Press logo

Publisher: Academic Press

Related content
Volume 19, Number 3, October 1997

all issues

On a Generalization of the 3x + 1 Problem
pp. 295-305(11)
Author: Venturini, G.

Randomized Nonlinear Projections Uncover High-Dimensional Structure
pp. 319-331(13)
Authors: Cowen, L.J.; Priebe, C.E.

Inversion Formula for Continuous Multifractals
pp. 332-354(23)
Authors: Riedi, R.H.; Mandelbrot, B.B.

The Abstract Lace Expansion
pp. 355-359(5)
Author: Zeilberger, D.

Random Induced Subgraphs of Generalized n-Cubes
pp. 360-377(18)
Author: Reidys, C.M.

The Combinatorics of Discrete Self-Similarity
pp. 415-428(14)
Author: Konvalina, J.

Corrigenda
pp. 429-429(1)

Corrigenda
pp. 429-429(1)

all issues

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page